# SDR ASAA0340087

- Difficulty date: February 28, 2003
- Submitted: November 7, 2003
- Operation: Air carrier
- Aircraft: N773AS
- Make and model: Boeing 737-4Q8
- Aircraft serial: 25106
- System (JASC): 5314 · Fuselage Main, Keel
- Part: Keelbeam
- Part number: 6549886176
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING C-CHECK, FOUND CORROSION ON RT KEELBEAM AT BS 500G PLUS 3.  REPAIRED IAW SRM.  (M)
